# SDR AALA20091029LAX01

- Difficulty date: October 29, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 58,199 hours, 16,715 cycles
- Engine: Rroyce RB211535E437
- Engine time: 18,516 hours, 4,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 19427231
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 20,000 FEET, SMOKE WAS NOTED IN THE CABIN FOLLOWED BY COMPLETE LOSS OF OIL PRESSURE AND QUANTITY IN RIGHT ENGINE.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR EVALUATION.  REPLACED ENGINE NUMBER TWO AND REPLACED PRIMARY AND SECONDARY HEAT EXCHANGERS.
